# SDR AALA202508151690

- Difficulty date: August 10, 2025
- Submitted: August 16, 2025
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 34,608 hours, 15,153 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143A524036SD
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOORBOARD SUPPORT AT BS 540 AND RBL 2 HAS A 2 INCH CRACKED. INSTALLED NEW FLOORBOARDS. PER AARD 51-00-05.
